# SDR SWIA201333270

- Difficulty date: April 2, 2013
- Submitted: April 24, 2013
- Operation: Air carrier
- Aircraft: N732SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10194
- Aircraft time: 24,836 hours, 14,967 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 IS CORRODED BEYOND LIMITS AND REQUIRES REPLACEMENT.  (C-CHECK)  REMOVED AND REPLACED FS 280.0 FLOORBEAM IAW REO.
